教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Shuo-Jye Wu (瀏覽個人網頁)

標題:Bayesian Estimation and Prediction for Weibull Model with Progressive Censoring
學年101
學期1
出版(發表)日期2012/11/01
作品名稱Bayesian Estimation and Prediction for Weibull Model with Progressive Censoring
作品名稱(其他語言)
著者Huang, Syuan-Rong; Wu, Shuo-Jye
單位淡江大學統計學系
出版者Colchester: Taylor & Francis Ltd.
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation  82(11), pp.1607-1620
摘要This article presents the statistical inferences on Weibull parameters with the data that are progressively type II censored. The maximum likelihood estimators are derived. For incorporation of previous information with current data, the Bayesian approach is considered. We obtain the Bayes estimators under squared error loss with a bivariate prior distribution, and derive the credible intervals for the parameters of Weibull distribution. Also, the Bayes prediction intervals for future observations are obtained in the one- and two-sample cases. The method is shown to be practical, although a computer program is required for its implementation.A numerical example is presented for illustration and some simulation study are performed.
關鍵字Bayes estimator;Credible interval;Lindley's approximation;Maximum likelihood estimation;Progressive type II censoring
語言英文
ISSN0094-9655
期刊性質國外
收錄於SCI;
產學合作
通訊作者Huang, Syuan-Rong
審稿制度
國別英國
公開徵稿
出版型式電子版;紙本;
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!